140 DOSE - MOMETASONE / PHARMACY HEALTH + 30x Trust Cetirizine
EXPRESS POSTAGE INCLUDED (SELECT FREE POST AT CHECKOUT, THE ITEM WILL SHIP EXPRESS)
MOMETASONE: MADE IN FRANCE
CETIRIZINE: COUNTRY OF ORIGIN NOT SPECIFIED ON PACKAGING, SUPPLIER LISTED AS: Pharmacor Pty Ltd, Chatswood NSW 2067 Australia
ADDITIONAL ADD ON ON ITEMS AVAILABLE AT REDUCED RATES WHEN PURCHASING THIS BUNDLE, REFER TO DROP DOWN BOX FOR AVAILABLE ITEMS
MOMETASONE Product Description & Features
Use Mometasone Allergy Relief to treat the symptoms of allergic rhinitis (hayfever) and prevention for up to 6 months. Do not pierce the nasal applicator.
24 Hours Non-Drowsy relief of hayfever and other airborne allergy symptoms
OR ITHCY NOSE
12 Years - Adult
M0metasone Furotate (as monohydrate 50ug/spray)
Aqueous Nasal Spray 0.05% w/w
Directions For Use
Adults and children over 12 years:
The usual recommended dose is two sprays in each nostral once daily. It may take 1-2 days for full effect.
Once symptoms area controlled, reducing the dose to one spray in each nostril may be effective for maintenance.
DO NOT EXCEED THE DAILY MAXIMUM DOSE
Warnings and Disclaimers
DO NOT USE FOR MORE THAN 6 MONTHS WITHOUT THE ADVICE OF YOUR DOCTOR OR PHARMACIST
DO NOT USE IN CHILDREN UNDER 12 YEARS OF AGE
Before using this medicine:
Consult your doctor or pharmacist if you:
Are pregnant (or may become pregnant)
Have nasal or sinus infection
Have recently had surgery or injury to your nose
Have ulceration of your nose
Caution while using this medicine:
Consult your doctor or pharmacist if:
Symptoms are not relieved within 7 days
Your nose bleeds
You develop signs or symptoms of a nasal infection or sinus infection such as
pain or selling or discoloured nasal discharge
You have eye pain or visual disturbances
Each Tablet Contains Cetirizine Hydrochloride 10mg
For the relief of seasonal allergic rhinitis, perennial allergic rhinitis and chronic idiopathic urticaria (hives)
Adults and children over 12 years: Take 1 tablet daily with or without food.
Children 6-12 years take 1/2 tablet twice daily with or without food.
Not recommended for children under 6 years of age.
This medicine may cause drowsiness and may increase the effects of alcohol. If effected do not drive a motor vehicle or operate machinery.
Consult your doctor before use if: You have kidney problems; you are pregnant (or may become pregnant) or are breastfeeding. Contains lactose.
Do not use if seal is bro
PLEASE SELECT FREE POSTAGE AT CHECKOUT - THIS ITEM WILL DISPATCH AS A SATCHEL ITEM WITH TRACKING IRRESPECTIVE OF POSTAGE METHOD SELECTED